# SDR DL73E962538

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Part number: 655812310
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OVERHEAT LIGHT CAME ON ABOUT 1 MIN AFTER TAKEOFF.  RETARDED THROTTLE TO IDLE AND LIGHT WENT OUT.  RETURNED TO ABE.  FOUND RT ANTI-ICE DUCT BLOWN AT 13TH STAGE TAPOFF.  REPLACED DUCT, RAN ENG AND LEAK CHECKED.
